Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

How could I get rid of the non itchy rashes behind both my ears ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2008
Answered : 662 Questions
Hi Doctor, I am 48, I have a rash behind both my ears. Rash is not itchy nor painful. It looks odd. It's been there for a couple of yesrs. On it's on at time the rashes increase and and times it decreases. How could I get rid of them. Thanks and regards. XXXXXXX
Posted Thu, 26 Apr 2012 in Skin Rash
Answered by Dr. Puneet Maheshwari 48 minutes later

Thanks for the query.

After going through the description provided by you, it is clear that the aural rashes are most probably due to allergic condition.

In chronic allergic cases, the area becomes resistant to pain and itching, it is due to persistent elevated IGE level in the body.

Now, what you will have to do--
1- Take some potent antiallergic like the combination of moteleukast with levocetrizine for a period of 15 days.
2- Avoid exposure to direct sunlight and dust.
3- Apply some anti allergic, antibacterial cream over it atleast over night.

If after 15 days, still the problem persists then, you will have to switch on some mild steroid like dezacort, which is water soluble, after consultation with your physician.
The purpose is to lower down your Immunoglobulin levels.

Don't worry, follow these instructions, you will definitely feel better.

Hope this will help you, and I am ready for future follow ups( if any).

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor